| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02961.
Event or Problem Description
It was reported the surgeon chose to place a dual mobility liner (g) the grey ring, and was placed properly on the metal liner and placed into the cup.Once placed in the cup the surgeon impacted the liner that ultimately would not seat.The ring was removed from the cup and the liner was impacted again.After several attempts to seat the liner the surgeon opened another (g) metal liner.After several attempts to impact the second liner the surgeon decided to switch to a standard 36mm id liner.That liner seated perfectly and the surgery was completed according to the technique.No additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, h2, h3, h6.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.